# SDR IPXA2016052203664

- Difficulty date: May 17, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 29,895 hours, 20,393 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20028213
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-17, AFT PIT BS 1480, SHEAR TIE CRACKED BETWEEN S-25L AND S-26L. R & R SHEAR TIE IAW SRM 51-40-02.
